# SDR TWAA9818312

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LT ELEV HAD ONE INCH LONG GOUGE IN UPPER SURPACE, 29 IN OTBD FROM OTBD ACTUATOR, AND 15 IN AFT FROM THE LEADING EDGE.  REMOVED DAMAGED AREA AND REPAIRED WITH 6 PLIES OF GRAPHITE OVERLAY PER SRM 55-20-01, PAR 3C, AND 51-10-17, PARA 2 SUBPARAGRAPH E, FIG 5 AND FIG 17.
